# SDR FDEA201604141212

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 37,467 hours, 20,551 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752014
- Part serial: 06348H9837
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS WINDSHIELD, FRONT, SHATTERED AT FL 330.  R & R RT SIDE WINDOW IAW 56-11-11-04.  SEALANT APPLIED & SET ON CURE.  WINDOW TEMP CONTROLLER & REGULATOR REQUIRES INSTALLATION.  WRI 30-40 0536 FOR THE WINDOW HEAT PROTECTION CONTROLLER.  R & R & WRI 30-40 0537 FOR THE WINDSHIELD TEMP REGULATOR.
